| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 16.5 diopter lens was implanted in the patient's left eye (os) on (b)(6) 2017.Post-operatively, the patient complained that she was promised to be able to read without glasses, however, the patient is having to use 1.25 reading glasses.Post-operatively at a follow up visit on (b)(6) 2017, the patient's visual acuity was 20/20-2 with an intraocular pressure of 19.At a follow up visit on (b)(6) 2018, the patient was diagnosed with mild epithelial basement membrane dystrophy (ebmd) and prescribed muro 128, 5% eye drops (1 drop in each eye four times per day).The patient's visual acuity in the left eye was 20/30-2 with an auto refraction of 0.50 x 0.50 x 50 and a manifest refraction of 0.25 sphere with visual acuity 20/25+1.Also, the patient's near vision test results were j3.At a follow up visit on (b)(6) 2018, the patent's visual acuity in the left eye was 20/30+2 with a manifest refraction of -0.75 sphere, add 1.50 with visual acuity 20/20.Also, the patient was told it was okay to use over the counter glasses +1.00.At a follow up visit on (b)(6) 2018, the patient's visual acuity in the left eye was -0.75 sphere with visual acuity of 20/20-2 with an intraocular pressure of 15.No additional information was provided.The patient had bilateral lens implants.This report will capture the lens implanted in the patient's left eye.A separate report will be filed for the right eye.
Additional Manufacturer Narrative
Correction: in review of the file, a correction is required because the initial emdr did not include the proper verbiage to justify the product not being returned.The following has been updated accordingly: it was indicated that the device is not returning for evaluation; therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.